# SDR KBM2006F00135

- Difficulty date: March 14, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 6242
- Condition: Inoperative
- Location: Engine
- Part time: 1,217 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR INOPERATIVE, MAKING NOISE DURING START.  REMOVED AND REPLACED.  (K)
